Tychonoff's theorem in the framework of formal topologies

Journal of Symbolic Logic 62 (4):1315-1332 (1997)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275645
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,404
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Inductively Generated Formal Topologies.Thierry Coquand, Giovanni Sambin, Jan Smith & Silvio Valentini - 2003 - Annals of Pure and Applied Logic 124 (1-3):71-106.
Compactness in Locales and in Formal Topology.Steven Vickers - 2006 - Annals of Pure and Applied Logic 137 (1):413-438.
Cosheaves and Connectedness in Formal Topology.Steven Vickers - 2012 - Annals of Pure and Applied Logic 163 (2):157-174.

Add more citations

Similar books and articles
Added to PP index

Total downloads
55 ( #106,601 of 2,226,009 )

Recent downloads (6 months)
48 ( #6,830 of 2,226,009 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature